MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92130
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on december 15, 2017, (b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced an infection and skin overgrowth at the abutment site.Additional information was requested; however, not made available as of the date of this report.
 
Additional Manufacturer Narrative
Correction: the previous or initial mdr submitted on december 15, 2017, was filed inadvertently.There was no infection or serious injury has occurred.
 
Additional Manufacturer Narrative
Additional information was received: it was reported that the patient experienced skin overgrowth at the abutment site.Subsequently, revision surgery under a general anaesthetic was performed (date not reported) to remove osteomas around the abutment site and the abutment was replaced with a longer abutment.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Excessive skin thickening and skin growing over the abutment are relatively common soft tissue complications.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.

Brand Name
BA300 ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7119479
Report Number6000034-2017-02275
Device Sequence Number1470045
Product Code MAH
UDI-Device Identifier09321502019552
UDI-Public(01)09321502019552
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92130
Device Catalogue Number92130
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/14/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer12/14/2017
01/11/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/09/2018
02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;